I've been without for 4 days. I cannot stand my self anymore. I NEED something NOW. Brain zaps and dizziness like crazy I cannot function. Even tho I can't see my lips. They are so numb they feel blue. I cannot stop crying. Been crying 2 days non stop! Today is my birthday I cannot enjoy because I cannot function. Is there anything close to venlafaxin that I can take immediately to temporarily stop this feeling?
Shelly, you going through some nasty withdrawals. Call around and find out what pharmacies are open (CVS, Wal-Mart, Walgreens, etc., are usually open 24hr) and get an emergency call in to your physician who can call in a temporary script for you.
Unfortunately, there is nothing OTC or legal that will help you. And make sure to never run out again!
Best wishes, WCV
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2015 • 1 answer
Posted 6 Jan 2016 • 2 answers
Paroxetine - How long do these terrible brain zaps last after discontinuing? this is worse than hot?
Posted 20 Oct 2016 • 0 answers
I need help. I'm desperate. How do you all get through these brain zaps. Mine are so horrible that I
Posted 26 Oct 2016 • 2 answers
Posted 19 Feb 2017 • 1 answer